# SDR C2XA99IA610

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 4910 · APU Cowling/Containment
- Part: Clamp
- Part number: 4951327
- Condition: Broken
- Location: Apu
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

GSP - FLIGHT 4205 - APU WILL NOT START, PILOT PLACED ON MEL, AND CONTINUED NORMAL FLIGHTS.  DURING TROUBLESHOOTING, MAINTENANCE FOUND THE APU COMBUSTION HOUSING V-BAND CLAMP BROKEN.  THE APU WAS REMOVED AND REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
